# SDR 7AHR548B2327

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPLOCK RETAINER ON BOTH FWD & AFT SIDE HAVE GOUGES.  R & R ANGLES IAW SRM 51-10-3 & 51-30-1.
